gastroenterologist-icon
Gastric and tightness  left side stomach
I have been getting numb feeling in left side of stomach and sometimes it's tingling inside I'm feeling as though some thing is touching inside stomach is this Gastric problem. I'm taking migraine tablets is it due to that. Kindly let me know.
98 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

What tablets are u taking for migraine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.